# SDR VNAA20250715036

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RC TRFKE001P4A1 WEAR ON SETTLEMENT AREA WAS DETECTED OF FAIRINGS (683AB,686AB,692AB,695AB,697AB) AT RH WING LOWER SKIN.  CORRECTIVE ACTION: WEAR ON SETTLEMENT AREA WAS DETECTED OF FAIRINGS (683AB,686AB,692AB,695AB,697AB) AT RH WING LOWER SKIN WERE BLEND OUT CRJ900 SRM 51-12-00-001-001-A01, EVALUATED, SETTLEMENT AREA (683AB,692AB,695AB,697AB) LH WING LOWER SKIN THEREFORE IS WITHIN LIMITS AND SETTLEMENT AREA (686AB) THEREFORE IS OUT OFF LIMITS PER CRJ900 SRM 57-00-01-101-001-A03 AND REPAIRED PER REO 690-57-21-525 REV-.
